# SDR AALA201512179003

- Difficulty date: December 11, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,248 hours, 14,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17067032401
- Condition: Corroded
- Location: Frames 24-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET, BETWEEN FRAME 24 & 27, AT Z-1550.  REPLACED BRACKET IAW SRM 51-41-01 & DWG 170-67080-461.
